Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

Solpadeine Headache Soluble Pain Relief Tablets

SKU: 2979243

£2.89

Solpadeine® Headache soluble tablets are clinically proven to provide fast effective relief from Headache and Migraine.

All Chemists
  • Name of shop: All Chemists
  • Name of superintendent pharmacist: Mohammed Amier
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Solpadeine® Headache soluble tablets are clinically proven to provide fast effective relief from Headache and Migraine.

Features

They are also suitable for:

  • backache
  • toothache
  • period pain
  • rheumatic pain.

Solpadeine Headache Soluble Tablets also relieve the fever, sore throat and aches and pains of colds and flu.
Contains Paracetamol and caffeine

Uses / Instructions

The tablets must be dissolved in water before taking.

Adults and children 12 years and over:

Take 2 tablets dissolved in a tumbler of water every 4 hours as required.

Do not take more frequently than every 4 hours.

Do not take more than 8 tablets in 24 hours.

Do not give to children under 12 years of age.

Warnings

This product contains paracetamol.

Do not take with any other paracetamol-containing products.

Avoid drinking too much coffee or tea when taking these tablets.

Solpadeine Headache Tablets should not be taken:

If you are sensitive to paracetamol, caffeine, or to any of the other ingredients listed above.

Please see your doctor before you take Solpadeine Headache Tablets:

  • If you are taking metoclopramide or domperidone – used to treat nausea and vomiting.
  • If you are taking colestyramine – used to treat high cholesterol.
  • If you have severe liver or severe kidney disease.
  • If you are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Headache Tablets.
  • If your headaches become persistent, see your doctor.

If you are pregnant or breast feeding:

Please see your doctor before you take Solpadeine Headache Tablets if you are pregnant. You can take this medicine whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.

  • Do not use this medicine after the “Use by end of” date shown on the pack.
  • Keep all medicines out of the reach and sight of children.
  • Do not store above 25°C.

Side Effects

Most people taking this medicine find it causes them no problems. However, occasionally some people may get allergic reactions, such as skin rash.

In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol.

These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if the tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.

Ingredients

Each Solpadeine Headache Tablet contains the active ingredients:

Paracetamol 500 mg and Caffeine 65 mg. The tablets also contain: starch, polyvinyl pyrrolidone, potassium sorbate, talc, stearic acid, croscarmellose sodium. The film coat contains hydroxypropyl methylcellulose and triacetin.

Shipping Countries: United Kingdom (UK)


Reviews

There are no reviews yet.

Be the first to review “Solpadeine Headache Soluble Pain Relief Tablets”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

You're viewing: Solpadeine Headache Soluble Pain Relief Tablets £2.89
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close